# SDR ASAA0280180

- Difficulty date: May 17, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, DETERMINED RIGHT OUTBOARD FLAP SKIN TEMP REPAIR REQUIRED REPLACEMENT WITH PERMANENT REPAIR.  REPLACED TEMP REPAIR DOUBLER WITH PERMANENT REPAIR DOUBLER PER EA 5750-01526 REV B.  (M)
